# SDR SWAA2015070941664

- Difficulty date: May 28, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 57,712 hours, 45,491 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA540
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 2 LEADING SLAT DELAMINATED AT OTBD UPPER CORNER.  REPAIRED NR 2 SLAT IAW EA.
